Many-server limits for service systems with dependent service and patience times

Pascal Moyal, Ohad Perry*

*Corresponding author for this work

Research output: Contribution to journalLetterpeer-review

Original languageEnglish (US)
Pages (from-to)337-339
Number of pages3
JournalQueueing Systems
Volume100
Issue number3-4
DOIs
StatePublished - Apr 2022

ASJC Scopus subject areas

  • Statistics and Probability
  • Computer Science Applications
  • Management Science and Operations Research
  • Computational Theory and Mathematics

Cite this